# SDR SWIA2024022001226

- Difficulty date: December 26, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN CHAFFED AT FWD AND AFT CAUSED BY HINGE PIN .JOB # HN00130384   (C-CHECK RO 2/19/2024)   REPAIRED PAX DOOR OUTER SKIN FWD AND AFT IAW REO 670-52-11-1360 REV. -- DATED 2024-01-04 STEPS 1, 2, 3, 4 AND COMPLIED WITH TASK CARD 51-900-1002-SKY (CL6002C10 STRUCTURAL MAJOR REPAIR RII)
